Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 38, Number 4

All articles in this issue are freely accessible.

Small-amplitude waves on the surface of a layer of a viscous liquid
L. Cortelezzi and A. Prosperetti.
Quart. Appl. Math. 38 (1981), 375-389
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614548
Evolution problems for a class of dissipative materials
Pierre-M. Suquet.
Quart. Appl. Math. 38 (1981), 391-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614549
Khachiyan’s algorithm for linear inequalities: optimization and implementation
Frederic Bisshopp.
Quart. Appl. Math. 38 (1981), 415-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614550
Planar premixed-flame/end-wall interaction: the jump conditions across the thin flame
W. B. Bush and S. F. Fink.
Quart. Appl. Math. 38 (1981), 427-437
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614551
New results on some classical parabolic free-boundary problems
A. Fasano and M. Primicerio.
Quart. Appl. Math. 38 (1981), 439-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614552
The heterogeneous string: coupled helices in Hilbert space
J. T. Lewis.
Quart. Appl. Math. 38 (1981), 461-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614553
On the eigentheory of operators which exhibit a slow variation
Lawrence Sirovich and B. W. Knight.
Quart. Appl. Math. 38 (1981), 469-488
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614554
A note on the stability of traveling-wave solutions to a class of reaction-diffusion systems
Jonathan Bell.
Quart. Appl. Math. 38 (1981), 489-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614555
Weight functions for a class of Liapunov functions in the plane
Larry R. Anderson and Sarah E. Ducich.
Quart. Appl. Math. 38 (1981), 497-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614556
On diakoptics in a Cauer-Routh setting
W. H. Ingram.
Quart. Appl. Math. 38 (1981), 505-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99628
A sharpening of Maslov’s method for finding asymptotic solutions
Arthur Gorman and Robert Wells.
Quart. Appl. Math. 38 (1981), 509-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614557
On a second solution of van der Pol’s differential equation
Chih Bing Ling.
Quart. Appl. Math. 38 (1981), 511-514
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 614558

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website